RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 49, Issue 2(296)  


Generalized analytic functions
S. A. Grigoryan
3
Boundary effects in large deviation problems
I. A. Ignatyuk, V. A. Malyshev, V. V. Shcherbakov
43
The problem of pointwise completeness in the theory of control of differential-difference systems
A. V. Metel'skii
103

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
General solution of a system of homogeneous linear equations over a commutative ring
V. P. Elizarov
141
Mixing in the components and rearrangements of $T_{\alpha,\beta}$
O. N. Ageev
143
On the lattice of closed classes of non-homogeneous functions with trace $M$
L. A. Arutyunyan
145
Dunkl operators, functional equations, and transformations of elliptic genera
V. M. Buchstaber, A. P. Veselov
147
On the topological classification of gradient-like diffeomorphisms on irreducible three-dimensional manifolds
V. Z. Grines, Kh. Kh. Kalai
149
On the asymptotic optimality of estimates of parameters for locally asymptotically quadratic statistical experiments
A. A. Gushchin
151
Standard identity and Capelli identities in Lie algebras
M. V. Zaicev
153
On the geometry of Gray–Vaisman manifolds
V. F. Kirichenko, N. N. Shchipkova
155
Representations over a field of linear recurrences of maximal period over a quotient ring
V. L. Kurakin
157
Diagonalization of compact operators in Hilbert modules over finite $W^*$-algebras
V. M. Manuilov
159
Estimate of the density of the zeros of the Riemann zeta function
Z. Kh. Rakhmonov
161
Skew products and multiple mixing of dynamical systems
V. V. Ryzhikov
163
On differential equations of smooth loops
L. V. Sabinin
165
Hermite-Padé approximations for Nikishin systems and the irrationality of $\zeta(3)$
V. N. Sorokin
167
Invariant sets of homogeneous flows and Ratner's theorem
A. N. Starkov
169
Reconstruction of a function of two variables from the data of its exponential radial transform in the case of an incomplete angular range
S. E. Sysoev
171
Analytic form of isometric operators in weighted Hilbert spaces
N. G. Tomin
173
Primitive elements of free groups
U. U. Umirbaev
175
Simplicial analogue of Verdier duality
T. Fimmel'
177
Fluctuations in martingales
A. A. Chashka
179
Transformation of a quasilinear one-dimensional diffusion
I. D. Cherkasov
181
A characterization of amenability in the class of connected locally compact groups
A. I. Shtern
183

Mathematical Events
Sergei Aleksandrovich Telyakovskii (on his sixtieth birthday)
O. V. Besov, L. D. Kudryavtsev, S. M. Nikol'skii, S. B. Stechkin, V. N. Temlyakov, P. L. Ul'yanov
185

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
187
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019